# SDR 2003UALA00695

- Difficulty date: September 18, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 34,218 hours, 6,637 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO AFT CARGO FIRE INDICATION.
